# SDR UIEA2025070800867

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 57,207 hours, 9,540 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY HAZARD OXYGEN MASK OBSTRUCTED BY GPS CABLE, O2 IS UNUSABLE.( ROUTED CABLE PER EO 7746A003. DOES NOT OBSTRUCT O2 MASK. NO FURTHER DEFECTS NOTED. )
